RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 12, Pages 2060–2067 (Mi de6386)  

This article is cited in 11 scientific papers (total in 11 papers)

Ordinary Differential Equations

Prolongation of the loss of stability in the case of dynamic bifurcations. I

A. I. Neishtadt

All-Union Scientific Research Institute of Medical Instrument

Full text: PDF file (1072 kB)

Bibliographic databases:
UDC: 517.928.4
Received: 07.07.1986

Citation: A. I. Neishtadt, “Prolongation of the loss of stability in the case of dynamic bifurcations. I”, Differ. Uravn., 23:12 (1987), 2060–2067

Citation in format AMSBIB
\Bibitem{Nei87}
\by A.~I.~Neishtadt
\paper Prolongation of the loss of stability in the case of dynamic bifurcations. I
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 12
\pages 2060--2067
\mathnet{http://mi.mathnet.ru/de6386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933239}
\zmath{https://zbmath.org/?q=an:0646.34068}


Linking options:
  • http://mi.mathnet.ru/eng/de6386
  • http://mi.mathnet.ru/eng/de/v23/i12/p2060

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. E. A. Schepakina, “Prityagivayusche-ottalkivayuschie integralnye poverkhnosti v zadachakh goreniya”, Matem. modelirovanie, 14:3 (2002), 30–42  mathnet  mathscinet  zmath
    2. N. N. Nefedov, K. R. Schneider, “Delay of exchange of stabilities in singularly perturbed parabolic problems”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S144–S154  mathnet  mathscinet  zmath  elib
    3. L. A. Kalyakin, “Asymptotic Behavior of Solutions of Equations of Main Resonance”, Theoret. and Math. Phys., 137:1 (2003), 1476–1484  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Comput. Math. Math. Phys., 44:7 (2004), 1213–1220  mathnet  mathscinet  zmath
    5. E. V. Schetinina, “Asimptoticheskie razlozheniya medlennykh integralnykh mnogoobrazii so smenoi ustoichivosti”, Trudy Vtoroi Vserossiiskoi nauchnoi konferentsii (1–3 iyunya 2005 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2005, 245–248  mathnet
    6. Comput. Math. Math. Phys., 48:1 (2008), 43–58  mathnet  crossref  mathscinet  zmath  isi  elib
    7. M. G. Yumagulov, L. S. Ibragimova, S. M. Muzafarov, I. D. Nurov, “The Andronov–Hopf bifurcation with weakly oscillating parameters”, Autom. Remote Control, 69:1 (2008), 36–41  mathnet  crossref  mathscinet  zmath  isi
    8. N. A. Kuznetsov, M. G. Yumagulov, I. V. Sharafutdinov, “The investigation algorithm of stability of periodic oscillations in the problem for the Andronov–Hopf bifurcation”, Autom. Remote Control, 69:12 (2008), 2033–2038  mathnet  crossref  mathscinet  zmath  isi
    9. E. V. Schetinina, “Integralnye mnogoobraziya bystro-medlennykh sistem i zatyagivanie poteri ustoichivosti”, Vestn. SamGU. Estestvennonauchn. ser., 2010, no. 6(80), 93–105  mathnet
    10. E. S. Golodova, E. A. Schepakina, “Otsenka zatyagivaniya poteri ustoichivosti v differentsialnykh sistemakh s traektoriyami-utkami”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 3(104), 12–24  mathnet
    11. D. A. Tursunov, “Asimptotika resheniya zadachi Koshi pri narushenii ustoichivosti tochki pokoya v ploskosti «bystrykh dvizhenii»”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2018, no. 54, 46–57  mathnet  crossref  elib
  • Number of views:
    This page:103
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020